# SDR SWIA200110259

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 13,972 hours, 19,839 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD ANTI-SKID LIGHT CAME ON WHEN GEAR SELECTED DOWN.  RETURNED TO LAX.  REPLACED ANTI-SKID RELAY K0021.  OPS CHECK GOOD.
